Jump to content

Struggling since my most recent Valium taper - Help please if any is available


[Re...]

Recommended Posts

Hi,

I was just wondering if anyone ever hit a rut once lowering a dose and felt like they can't get out of it? Or if they did could you please share your story or any threads.

 

I know what to expect from tapering however this time it is the worst it has ever been. I am struggling and Anxiety and Panic Attacks are frequent and unrelenting. For over two months since lowering my dose I still get agitated, sleep issues, aches and pains (these have subsided a lot), Hypersensitivity and may other unpleasant mental and physical effects of withdrawal. The process has been slow and whilst unpleasant, previous drops in my dose were tolerable. This time it is different and I know I have so far to go and am not sure if I will be able to get back to where I was in terms of having some sort of quality of life.

 

This is the lowest amount of Benzo's I have had in my system for many years. I am struggling and thought I would share a post to see if others have been through similar situations or are able to offer any help.

 

 

Edited post: I kept this shorter and to the point.

NB: I am currently not feeling fantastic so even typing this out took a lot of effort.

 

 

 

Link to comment
Share on other sites

Are you at 30 mgs now or have you tapered lower?  I've read so many members talk about getting slammed with symptoms after things were going smoothly, they tell me it feels like the reductions seem to accumulate and then that's it, they have to hold for awhile then begin smaller reductions.  What is your taper rate?

 

You have a challenge for sure, you're on a pretty high dose with lots of changes through the years so I don't doubt you're discouraged.  I see so much strength in you for working at this, I think it takes a lot of courage to face each reduction knowing it will bring the pain back, I doubt I could have tapered even if I'd known it was suggested. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...